# SDR SWAA2021081291711

- Difficulty date: July 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT (1 EA) ; 2021-311647 / [01] TOOL USED PN: 45MG; SN:130063701; DUE DATE: 11-MAY-22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [03] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022240; DUE DATE: 01-DEC-21.; [04] REPAIRED CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG# 143A3230 REV -; [05] REPAIRED CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG# 143A3230 REV - RII; [06] REPAIRED CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG# 143A3230 REV - RII
